Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 27-30

Completely positive linear operators for Banach spaces

Department of Mathematics, University of Saskatchewan, Sask., Saskatoon S7N 0W0, Canada

Received 9 January 1992; Revised 25 February 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using ideas of Pisier, the concept of complete positivity is generalized in a different direction in this paper, where the Hilbert space is replaced with a Banach space and its conjugate linear dual. The extreme point results of Arveson are reformulated in this more general setting.